# SDR C2XA01BT062

- Difficulty date: April 13, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- Aircraft time: 24,127 hours, 27,314 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

EWR CO2996, CREW REPORTED NR 1 ENGINE FIRE INDICATION DURING TAXI.  NO FIRE, RETURNED TO THE GATE.  MAINTENANCE INSPECTED AIRCRAFT PERFORMED DETAIL VISUAL INSPECTION FOUND NO EVIDENCE OF FIRE.  PERFORMED ENGINE RUN ON NR 1 ENGINE FOR 15 MINUTES.  NO FAULT FOUND IAW ATR42 MM 72-00-00.  AIRCRAFT RETURNED TO SERVICE.
